• Apr 24, 2017 News! Vol.6, No.4 has been indexed by EI (Inspec).   [Click]
  • Dec 27, 2017 News!2018 the annual meeting of IJMO Editorial Board, ECDMO 2018, will be held in Krakow, Poland, February 10-12, 2018.   [Click]
  • Dec 29, 2017 News!Vol 7, No 6 has been published with online version 10 original aritcles from 6 countries are published in this issue    [Click]
General Information
Prof. Adrian Olaru
University Politehnica of Bucharest, Romania
I'm happy to take on the position of editor in chief of IJMO. It's a journal that shows promise of becoming a recognized journal in the area of modelling and optimization. I'll work together with the editors to help it progress.
IJMO 2013 Vol.3(3): 272-277 ISSN: 2010-3697
DOI: 10.7763/IJMO.2013.V3.280

Zero-Error Type of Chebyshev Polynomials

Lemin Gu
Abstract—Zero-Error type of Chebyshev polynomials is one of Chebyshev polynomials extensions, it focus on “the zero error” and “the maximum absolute error minimization”. Under the condition of y(x)  0 , the existence question about Z-Chebyshev polynomials, which including the differential equations, the relevant definitions, the corresponding nature, the mathematical expressions, the recursive formula, the relationship between Z-Chebyshev polynomials and Chebyshev polynomials, are discussed and proved. Under the condition of y(x)  0 , the general features and characteristics about ZChebyshev polynomials in the process of being realized, the algorithm to obtain this approximation solution, are introduced and given.

Index Terms—Chebyshev, polynomials, prediction, optimal approximation.

Lemin Gu is with the Tongji University, China (e-mail: gulemin@tongji.edu.cn).


Cite:Lemin Gu, "Zero-Error Type of Chebyshev Polynomials," International Journal of Modeling and Optimization vol. 3, no. 3, pp. 272-277, 2013.

Copyright © 2008-2015.International Journal of Modeling and Optimization. All rights reserved.
E-mail: ijmo@iacsitp.com